# SDR SWIA2020021848736

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Puck
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* ATTACHMENT PLATE FOR CARGO NET TIE DOWN FORWARD OF FS 533 BETWEEN STR22L AND STR23L HAS A SPOT OF CORROSION (MARKED).   (C-CHECK) RO 2/14/2020   REPAIRED ATTACHMENT PLATE FOR CARGO NET TIE DOWN FWD OF FS533 BETWEEN STR22L AND STR23L REF BOMBARDIER REO. ALL STEPS COMPLIED WITH.
